# SDR ASAA2015061412087

- Difficulty date: June 14, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 27,820 hours, 8,578 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H5P0
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 20,878 hours, 6,328 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 RECEIVED TRANSMISSIONS THAT WERE SO DISTORTED & GARBLED THEY WERE UNABLE TO UNDERSTAND.  SAME ON COM 1 & 2.  HF 2 WORKS FINE.  ACFT GROUNDED.  IAW AMM 23-11-21 REMOVED DEFECTIVE NR 1 HF TRANSCEIVER AND INSTALLED SERVICEABLE HF TRANSCEIVER IN THE NR 1 POSITION IAW AMM 23-11-21. GROUND VERIFICATION CHECK SUCCESSFUL.  ACFT OK FOR SERVICE.
